# SDR TWAA9900206

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Burned
- Location: Fuselage Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND STATIC BURN ON WINDOW FRAME NR 24L AND 27L.  REPAIRED PER ARA 16076.
